Shop

APAP Extra (10 Tablets)

Apap Extra is a drug with analgesic and antipyretic properties. The preparation contains two active substances: paracetamol (Paracetamolum) and caffeine (Coffeinum). Caffeine enhances the analgesic effect of paracetamol. In addition, caffeine has a moderate stimulating effect on the central nervous system. Apap Extra is used for the temporary relief of pain ailments of various origins, e.g. headache, muscle pain, joint bones, menstrual pain, post-traumatic and postoperative pain or neuralgia. Apap Extra are white, oblong, film-coated tablets. Each tablet contains a dose of 500 mg of paracetamol and 65 mg of caffeine. The drug can be used by adults and children over 12 years of age.

SYMPTOMS

For the use of the drug there are pains of various etiologies:

  • headache (including migraine),
  • muscles ache
  • toothace,
  • neuralgia,
  • menstrual cramps,
  • osteoarticular,
  • postoperative and post-traumatic.

Relieving symptoms of  colds  and flu, such as:

  • fever,
  • sore throat
  • muscle and bone and joint pain.
COMPOSITION

1 tablet contains:

  • active substances: paracetamol 500 mg, caffeine 65 mg
  • excipients: povidone, maize starch, methylcellulose, talc, calcium stearate.
  • tablet coating: hypromellose 5, hypromellose 15, macrogol 3350.
ACTION
  • Analgesic, antipyretic.
  • Caffeine enhances the analgesic effect of paracetamol. In addition, caffeine has a moderate stimulating effect on the central nervous system.
DOSAGE
  • Adults and children over 12 years of age:  1-2 tablets every 4-6 hours (maximum 8 tablets a day).
  • Food does not reduce drug absorption.
  • Method of administration: orally.
CONTRADICTIONS
  • allergy to any of the ingredients of the drug.
  • congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase,
  • alcoholism,
  • severe liver or kidney failure,
  • Heart arythmia,
  • treatment with MAO inhibitors, pregnancy, lactation,
  • do not use in children under 12 years of age,
  • bronchial asthma,
  • overactive thyroid gland
  • insomnia.
STORAGE

Store below 25°C, out of the sight and reach of children.

SIDE EFFECTS

If the following symptoms occur, do not take this medicine and contact your doctor immediately.

Life-threatening conditions. occurring rarely:

  • skin allergic reactions, i.e.
    • hives
    • rash.

Very rare:

  • severe skin reactions:
    • rash with pustules all over the body
    • erosions in the mouth, eyes, genitals and skin,
    • bursting huge blisters,
  • exfoliation of large patches of the epidermis, with weakness, fever and joint pain.

Rare side effects (may affect up to 1 in 1,000 people):

  • nausea,
  • vomiting,
  • stomach pain.

Very rare side effects (may affect up to 1 in 10,000 people) :

  • thrombocytopenia with bruising and bruising,
  • agranulocytosis (lack of one type of white blood cell making it more prone to infection),
  • dizziness,
  • renal papillary necrosis during long-term use,
  • renal colic.

If a caffeine-containing drug is administered in the recommended dosage in combination with caffeine contained in food, it is possible to intensify the side effects associated with the increase in the total dose of caffeine, such as:

Side effects for which the frequency is unknown (cannot be estimated from the available data):

  • arrhythmia of the heart,
  • insomnia,
  • attention disorders,
  • muscle tremors,
  • irritability,
  • dizziness.
INTERACTIONS
  • Tell the doctor or pharmacist about all the drugs that the patient is taking, or has recently taken, and about all the drugs that the patient is going to take.
  • The drug should not be used simultaneously with other drugs containing paracetamol and caffeine.
  • In the case of concomitant use of oral antidiabetic drugs, anticoagulants (warfarin, coumarin), rifampicin, antiepileptic drugs, sedatives and hypnotics, MAO inhibitors, zidovudine, sympathomimetic drugs (i.e. decongestants, appetite suppressants and psychostimulants similar to AMPS) anti-inflammatory drugs, thyroid hormones, oral  contraceptives, cimetidine, chloramphenicol, quinolones and verapamil – consult your doctor before taking this medicine.
WARNINGS AND PRECAUTIONS
  • Talk to your doctor or pharmacist before taking APAP Extra.
  • Due to the risk of overdose, check that other medications are free of paracetamol.
  • The use of the drug by people with hepatic insufficiency, alcohol abusers and starving people poses a risk of liver damage.
  • Use with caution in people with renal failure, bronchial asthma, hyperthyroidism, sleep disorders in the form of insomnia.
  • Do not drink alcohol while taking this medicine because of the increased risk of liver damage.
  • The risk of liver damage is particularly high in people who are fasted and drink alcohol regularly.

Pregnancy, breast-feeding and fertility

  • If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Do not use in the first trimester of pregnancy.
  • In the second and third trimesters, a doctor should be consulted before using the drug.
  • Do not use during breastfeeding.

Driving vehicles and operating machinery

  • It does not affect the ability to drive and use machines.
MANUFACTURER

US Pharmacia Sp. z o
. o . ul. Ziębicka 40
50-507 Wrocław

ADDITIONAL INFORMATION

Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

Weight 1 oz
Manufacturer

US Pharmacia

Made In

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “APAP Extra (10 Tablets)”

Your email address will not be published.

APAP Extra (10 Tablets)

$9.29

In stock